Childhood Diseases

Question
Posted by: DK | 2011-04-05

Q.

Dry patches

My boy had rash on his face, the paeditrician prescripted a cream and allergex which assisted him. The face is currently fine, his body have dry patches. I am currently using Epizone cream on his skin. The dry patches are fading, but are getting lighter and he is currently have 2 colours. I don''t think it''s an allergy ''cause he is eating the food he used to and I am giving allergex. Should I take him to the paeditrician?

Expert's Reply

A.

Paediatrician

Your son's rash seems to be due to eczema. Once the rash clears up the new skin may be a bit lighter for a while and then gradually the colour will come back to normal. Continue using the Epizone E which is usually very effective for treating eczema in children.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.